# SDR TWAA0003716

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FLOORBEAM DOUBLER WAS CRACKED AT STA 180, LBL 19 TO 54.  REPAIRED PER SRM 53-05, PAGE 224 AND DOUGLAS PRINT 9923484.
